# SDR 2005FA0000932

- Difficulty date: June 16, 2005
- Submitted: July 5, 2005
- Operation: General aviation
- Aircraft: N604FJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5001
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60135003
- Condition: Corroded
- Location: Fuselage
- Part time: 5,478 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT LT AND RT FS 755, STRINGER 3,4,5 EXTENSIVE CORROSION WAS FOUND WHERE ACU DUCT IS ATTACHED TO SKIN PANEL.  NUMEROUS RIVETS WERE MISSING FROM THE STRINGERS DUE TO CORROSION DAMAGE.  AIRCRAFT WAS MFG IN SEPT OF 1986.  (K)
